Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 42 found articles
 
 
  Hyers—Ulam stability of isometries on Banach spaces
 
 
Title: Hyers—Ulam stability of isometries on Banach spaces
Author: Šemrl, P.
Appeared in: Aequationes mathematicae (AEM)
Paging: Volume 58 (1999) nr. 1-2 pages 157-162
Year: 1999
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 42 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands